# SDR REXA2016062501240

- Difficulty date: June 25, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACKS CORROSION AT BS 708.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-400-801-A07, REO 670-53-00-343, AND SRM 51-4
0-11-01-001-001-A01.                                                  
"
